The middle equitable dominating graphs

Alwardi, Anwar and Soner, N. D. and Al-Kenani, Ahmad N. (2012) The middle equitable dominating graphs. Open Journal of Discrete Mathematics, 2 (3). pp. 93-95. ISSN 2161-7643

[img] Text (Full Text)
The Middle Equitable Dominating Graphs.pdf - Published Version
Restricted to Registered users only

Download (100kB) | Request a copy
Official URL: https://dx.doi.org/ 10.4236/ojdm.2012.23017

Abstract

Let G= (V, E) be a graph and A(G) is the collection of all minimal equitable dominating set of G. The middle equitable dominating graph of G is the graph denoted by Med(G) with vertex set the disjoint union of V∪A(G) and (u, v) is an edge if and only if u ∩ v ≠ φ whenever u, v ∈ A(G) or u ∈ v whenever u ∈ v and v ∈ A(G) . In this paper, characterizations are given for graphs whose middle equitable dominating graph is connected and Kp∈Med(G) . Other properties of middle equitable dominating graphs are also obtained.

Item Type: Article
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: MUL SWAPNA user
Date Deposited: 20 Aug 2019 10:32
Last Modified: 20 Aug 2019 10:32
URI: http://eprints.uni-mysore.ac.in/id/eprint/6820

Actions (login required)

View Item View Item